# SDR AALA972065

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WING CENTER SECTION REAR SPAR WEB BELOW UPPER CHORD, CRACK INDICATION PER ULTRASONIC INSPECTION AT LBL 12. INSTALLED RADIUS FILLER AND REPAIR FASTENERS PER ESO 11697 DATED 10/28/97.  (M)
